# SDR CA120209004

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, ACFT PITCHED NOSE UP AND EICAS INDICATED 8 DEGREES FLAP AND GEAR UP INDICATION CAME INTO VIEW MOMENTARILY.  REPORTED ALTITUDE CHANGE WAS LESS THEN 300`.  MAINTENANCE WHERE UNABLE TO DUPLICATE ON GROUND. SUSPECT THE FLAPS DID NOT ACTUALLY HAVE UNCOMMANDED MOVEMENT, BUT INDICATION ONLY.  NOSE PITCH UP WOULD HAVE BEEN DUE TO AP COMMAND FROM FLAP INDICATION.   MAINTENANCE CHANGED FLAP POSTION SENSOR, AS PRECAUTION ALSO CHANGED FLAP SELECTOR HANDLE AND FECU.  ACFT RETURNED TO SERVICE.
